# SDR 95ZZZX5729

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Big Valley Aviation Inc, repair station WG3R944L
- Aircraft: N33TV
- Make and model: Bell 206B
- Aircraft serial: 4306
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: MS141028
- Condition: Loose
- Location: Transmission
- Part time: 511 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION RESTRAINT PIN ASSY BEARING AND SLEEVE LOOSE IN ASSY.  REMOVED PIN ASSY AND INSTALLED NEW BEARING, PN MS14012-8, AND SLEEVE, PN 206-031-513-101, INTO PIN ASSY, AND REINSTALLED ON TRANSMISSION.
